MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,LEG,TWIST-VALVE,STRAPS,MEDIUM,20OZ

Medline Industries, LP MEDLINE; BAG,LEG,TWIST-VALVE,STRAPS,MEDIUM,20OZ
Catalog Number DYND12574
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit was leaking and it was being used and saw there was leakage.Unsure of where but they think it was on the side of the bag.
 
Additional Manufacturer Narrative
The sales rep called to report on behalf of the customer stating that the unit was leaking; the patient/clinician was not harmed during this incident.Medline quality did not receive a sample nor photographs of the reported product, a post-market retrospective review of the past 24 months preceding the reported issue was performed, the vendor was notified, and a review of their records and manufacturing process found no abnormalities or defects in their production.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.There has been no change to the reportability decision associated with this complaint, and if a product is received or more information is made available, the complaint will be reopened and an investigation will be performed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,LEG,TWIST-VALVE,STRAPS,MEDIUM,20OZ
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50840571
Report Number1417592-2026-46172
Device Sequence Number10262776
Product Code KNX
UDI-Device Identifier10080196990337
UDI-Public10080196990337
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND12574
Device Lot Number48624082001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown